MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross catheter was selected for the ultrasound examination of the target lesion.During insertion, the tip of the catheter was not smooth, got stuck on the stent, and could not be pulled out.The issue was resolved and procedure completed with another of same device.No patient complications were reported and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).B1: adverse event/product problem - corrected.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross catheter was selected for the ultrasound examination of the target lesion.During insertion, the tip of the catheter was not smooth, got stuck on the stent, and could not be pulled out.The issue was resolved and the procedure completed with another of same device.No patient complications were reported, and the patient was stable following the procedure.It was further reported that the target lesion had a 60% stenosis and was located in the mildly tortuous and mildly calcified left anterior descending artery.The device was released by gently moving it forward and backward.The stent was a non-boston scientific (non-bsc) device and was not damaged; however, the catheter tip had a small burr.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23908580
Report Number2124215-2025-93455
Device Sequence Number9964198
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)261013(10)37692268
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0037692268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/10/2026
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight61 KG